# SDR RAIA00310270

- Difficulty date: October 20, 2003
- Submitted: November 10, 2003
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- Aircraft time: 11,849 hours, 10,814 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 429513
- Part serial: 253
- Condition: Malfunctioned
- Location: Brake System
- Part time: 8,204 hours, 7,789 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

5295-STL-  BRAKE INBOARD INOP MESSAGE.  MAINTENANCE REMOVED AND REPLACED BRAKE CONTROL UNIT.
